# SDR KCSA09009

- Difficulty date: February 1, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N700CK
- Make and model: Boeing 747246B
- Aircraft serial: 22990
- Aircraft time: 106,724 hours, 14,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Part serial: 26303
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD DOOR SILL EMERGENCY LIGHT AT L-1 DOOR INOP.  REMOVED & REPLACED EMERGENCY LIGHT IAW B747 MM 33-51-00.  OPS CHECK GOOD IAW B747 MM 33-51-00.
